# SDR IXXA06SMN246S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING IB LEADING EDGE IB SLOT UPPER SKIN HOLES ELONGATED, AT STATION XS250.089. REMOVED FASTENERS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION, NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, INTERNAL DOUBLER, AND FILLER. CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER, AND REPAIR DOUBLER INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW SRM 51-1-20D, SRM 51-3-1, COMPLETED FAA FORM 8110-3 NR 06340 DATED 07-25-06, DRAWING NR ED 4296 DATED 07-22-06, EO NR 2006610 DATE 07-25-06, SRM 51-1-21, SRM 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11.
